# SDR 20001120SH036

- Difficulty date: October 31, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N4112K
- Make and model: Piper PA-31-350
- Aircraft serial: 318353006
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D04
- Condition: Leaking
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL REGULATOR ON JANITROL HEATING SYSTEM (FORWARD) LEAKED AT CASE PARTING SURFACES.  (X)
